# SDR ASAA2021111636632

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 55,416 hours, 16,487 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR PACKING UP FALSE RETURNS LT AND RT OF COURSE FOR ENTIRE FLIGHT @FL370/ FL390 AND IN DECENT MODE : AUTO AND MANUAL. GROUNDED - YES. PERFORMED WRX SYSTEM BITE CHECK REF B737-800 AMM 34-43 TASK 801 NO FAULTS FOUND. PERFORMED WRX SYSTEM - OPERATIONAL TEST REF AMM 34-43-00-710-802-001 NO DEFECTS NOTED.
